Quick Question For Those Who Have Been On The Pill

2 Replies
patrizia - October 29

i am on forced break cycles of ttc because my RE put me on birth control due to cysts from cycles of injections.- and to regulate my cycles. this was my 4th month of birth control and i noticed my af was super short -2 days of flow and 1 day of spotting. is it normal that your af is lighter and shorter on the pill ?---or are my hormones out of whack. i have 2 months left of the pill. hopefully things will get better. i am ttc for 2 and a half years.

 

heatherjene - October 29

yeah thats normal, the pill does make some women have super short cycles. It is used alot to help women who have trouble with menstrual problems.

 

Gemini_Girl - October 30

Hi, yeh the pill really effects periods, they last shorter and are much lighter therfore you have less cramping etc, I went on the pill at 16 for that reason, and dont worry about TTC once you come off it, i was on the pill for 10 years, and fell pregnant as soon as I stopped taking it! Goodluck :)

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion